Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hiv Rash?
May 4, 2005

Hi Doctor Young, My question is about skin rashes and Hiv. Is it usuall in the early stages of Hiv to have skin rash even if not on meds? Maybe some of your readers could give some insight also. This rash seems to come and go and is flat small pinkish patches that do not ich. Thanks for your time.

Response from Dr. Young

Thanks for your post.

Skin abnormalities, including minor rashes are quite common among persons with HIV, even among those who are not or never have taken HIV meds.

For skin lesions that persist more than a week or two, I'd mention them to your doctor. BY



Previous
Fouth Year And Still Healthy
Next
Combination query

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement